# SDR ASAA2017072321453

- Difficulty date: July 23, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 35,220 hours, 10,699 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bearing
- Part number: 332A232254
- Condition: Worn
- Location: Duct Support Rod
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE SUPPORT ROD BELOW PRSOV BEARING IS WORN.  ACFT GROUNDED.  FOUND BEARING TO BE BAD IN DUCT AND SUPPORT ROD.  REPLACED BOTH THE DUCT & SUPPORT ROD IAW 71-00-02, FIGURE 16-1.  LEAK CHECKED GOOD.
